| Model Number |
SC-1232 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was involved in a motor bike accident which caused the spinal cord stimulator (scs) implantable pulse generator (ipg) to be damaged.It was stated that there was no issue with the devices prior to the accident.The patient underwent a revision procedure where the ipg and scs leads were removed and replaced.The device had been turned off since the accident and battery depleted so it was not possible to see what was working and what was not therefore, both the ipg and leads were replaced.Post operatively, the patient was stable.The explanted devices will not be returned as they were disposed by the physician.
Additional Manufacturer Narrative
Additional suspect medical device component(s) involved in the event:
model number/catalog number: sc-2352-70
serial number: (b)(6)
batch/lot number: 7083160
model/catalog description: linear 3-4 lead 70 cm
unique identifier (udi): (b)(4)
model number/catalog number: sc-2352-70
serial number: (b)(6)
batch/lot number: 7082873
model/catalog description: linear 3-4 lead 70 cm
unique identifier (udi): (b)(4).